A non-linear control design for the discrete-time multi-input bilinear systems

Wen June Wang, Juing Shian Chiou

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

This paper introduces a new non-linear feedback controller for the stabilization of discrete-time multi-input bilinear systems. According to Lyapunov's stability theorem, this controller can stabilize the system more robustly.

Original languageEnglish
Pages (from-to)87-94
Number of pages8
JournalMechatronics
Volume1
Issue number1
DOIs
StatePublished - 1991

Fingerprint

Dive into the research topics of 'A non-linear control design for the discrete-time multi-input bilinear systems'. Together they form a unique fingerprint.

Cite this